Home > Research > Publications & Outputs > A homogeneous model of spinfoam cosmology

Associated organisational unit

View graph of relations

A homogeneous model of spinfoam cosmology

Research output: Contribution to journalJournal article

Published
Article number235019
<mark>Journal publication date</mark>2013
<mark>Journal</mark>Classical and Quantum Gravity
Issue number23
Volume30
Number of pages19
Publication statusPublished
Original languageEnglish

Abstract

We examine spinfoam cosmology by use of a simple graph adapted to homogeneous cosmological models. We calculate dynamics in the isotropic limit, and provide the framework for the anisotropic case. We calculate the transition amplitude between holomorphic coherent states on a single node graph and find that the resultant dynamics is peaked on solutions which have no support on the zero volume state, indicating that big bang type singularities are avoided within such models. Communicated by P Singh